# SDR CX7A194J0347

- Difficulty date: June 2, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N302CE
- Make and model: Saab 340B
- Aircraft serial: 340B193
- Aircraft time: 24,415 hours, 27,767 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 173436450
- Condition: Malfunctioned
- Location: Lt Eng Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT TAIL PIPE HOT ILLUMINATED DURING T/O EXECUTED CHECKLIST.  LIGHT EXTINGUISHED.  RETURN TO AIRPORT
